标题:Distribution of hecke eigenvalues of newforms in short intervals
作者:Wu, J.;Zhai, W.
作者机构:[Wu, J] School of Mathematics, Shandong University, Jinan, Shandong 250100, China, Institut Elie Cartan Nancy, CNRS, Université Henri Poincaré (Nancy 更多
通讯作者:Zhai, WG
通讯作者地址:[Zhai, WG]China Univ Min & Technol, Dept Math, Beijing 100083, Peoples R China.
来源:The Quarterly Journal of Mathematics
出版年:2013
卷:64
期:2
页码:619-644
DOI:10.1093/qmath/has007
摘要:We explore the non-vanishing of Hecke eigenvalues in short arithmetic progressions and their signs in short intervals by further developing the B-free number method and studying moments in short intervals. We improve some results of Alkan and Zaharescu [Nonvanishing of Fourier coefficients of newforms in progressions, Acta Arith. 116 (2005), 81-98] and Lau and Wu [The number of Hecke Eigenvalues of same signs, Math. Z. 263 (2009), 957-970] on the distribution of Hecke eigenvalues.
收录类别:SCOPUS;SCIE
WOS核心被引频次:4
Scopus被引频次:4
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84877963040&doi=10.1093%2fqmath%2fhas007&partnerID=40&md5=bfed876f40009706360680ba30b3ae60
TOP